Document Detail


Transient accelerated junctional rhythm late after para-Hisian accessory pathway cryoablation: a new phenomenon.
MedLine Citation:
PMID:  21078631     Owner:  NLM     Status:  In-Data-Review    
Abstract/OtherAbstract:
Transient junctional rhythm late after para-Hisian accessory pathway cryoablation occurred in two patients. Cryoablation was delivered using the 8 mm tip Freezor MAX™ catheter (Cryocath Technologies Inc., Montreal, Canada), 2 mm distal to the largest His potential. Transient symptomatic junctional rhythm occurred after 1 week. This benign, self-limiting rhythm is possibly caused by reversible cryoinjury to the His bundle periphery.
Authors:
Bich Lien Nguyen; Walter Kerwin; Carlo Gaudio; Eli S Gang
Publication Detail:
Type:  Journal Article     Date:  2010-11-14
Journal Detail:
Title:  Europace : European pacing, arrhythmias, and cardiac electrophysiology : journal of the working groups on cardiac pacing, arrhythmias, and cardiac cellular electrophysiology of the European Society of Cardiology     Volume:  13     ISSN:  1532-2092     ISO Abbreviation:  Europace     Publication Date:  2011 Jan 
Date Detail:
Created Date:  2010-12-14     Completed Date:  -     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  100883649     Medline TA:  Europace     Country:  England    
Other Details:
Languages:  eng     Pagination:  135-7     Citation Subset:  IM    
Affiliation:
1Electrophysiology Section, Division of Cardiology, Cedars-Sinai Medical Center, 8700 Beverly Boulevard, Los Angeles, CA 90048, USA.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Comparative efficacy and acceptability of amitriptyline, duloxetine and milnacipran in fibromyalgia ...
Next Document:  Complex dynamics of life at different scales: from genomic to global environmental issues.